Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having pain in both shoulders and hip joints. Is low grade fever common with arthritis?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
Is low grade fever common with arthritis? I've been having a lot of pain in both shoulders and hip joints and fever around 100 several times a day for more than a month now. I'm a 56 yo woman.
Posted Sat, 7 Sep 2013 in Arthritis
Answered by Dr. Vaibhav Gandhi 1 hour later

Thanks for writing to us,

I have studied your case with diligence.

Low grade fever is very uncommon in arthritis. Rarely if there is infection in the joint which may lead to fever but it is high grade variety.
There could be underlying infection which leads to low grade fever like bowel infection as you have undergone previous surgery.
I will advise to do some blood investigation like, complete blood count, RA profile, ESR, CRP, urine routine. If needs X XXXXXXX of shoulder and hip.

Arthritis is common feature of IBS, so you need to take medicine for your arthritis symptoms after investigating blood. My patients find good relief with physiotherapy, yoga, sometimes acupuncture.

I hope that I have answered your query. Let me know if I can help you further.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor